# SDR ASAA2023013051688

- Difficulty date: January 15, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,756 hours, 22,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Corroded
- Location: Bs 540-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL-24.75 STA 540 TO STA 727A+18 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0 W:1" O: .230 R: .208 L: 1" D: .022.
